Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Wang, Zimeng and Hodge, David J. and Le, Huiling (2017) Conjugate duality in stochastic controls with delay. Advances in Applied Probability, 49 (4). pp. 1011-1036. ISSN 1475-6064

Thesis (University of Nottingham only)

Wang, Zimeng (2017) Stochastic optimal controls with delay. PhD thesis, University of Nottingham.

This list was generated on Wed Aug 5 14:05:36 2020 UTC.